down down down

Discussion in 'Mental Health Disorders' started by zhen.zhen, Dec 2, 2008.

Thread Status:
Not open for further replies.
  1. zhen.zhen

    zhen.zhen Guest

    I'm new in this forum. Found this forum somewhere on the net. I just realised I'm down with depression only a few months ago. After much persuading from my bf, I decided to see a doctor a month ago and my doctor told me that I'm having major depression and axiety disorder. It actually makes me worry even more. I started taking Venlafaxine. I was better after two weeks of medication. But on the second course of medication during the third week, the symptoms of depression fell back on me again. I though I got better after the medication the first two weeks. But during the third week, I kept feeling down again, crying spells again, upset again, loss of motivation again, lost of interest in my work again. My crying spells are really bad... tis wk is the forth week since I started seeing a doctor for this illness. I cry everyday, I feel upset over everything and the slightest matter. There are times when I tink back and I know that certain things are not as bad as it seems, but I just cant help it but feel so worried and upset over it. I'm seeing the doctor today cause my 2nd course of medication is finishing this friday. My bf keeps telling me that I will get well and I have to take the medication cause it will help me feel better. But I feel so demoralised by what happened this two weeks. I keep thinking of ways to hurt myself. I knock me hand on the table hard till it's bruised, I use my finger nails to scratch myself till i bleed. I think of dying. But I was regularly on my medication, yet I still had suicidal thoughts.

    DOWN DOWN DOWN.... Everything seems to be going down... :sad:
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    Hi zhen.zhen,

    Welcome to SF, I'm glad you found us :)

    Well done on seeing a doctor for your depression,it takes courage. Most anti-depressants take 6-8 weeks to work to the full effects, so try and wait it out. If they don't seem to be working by then let your doctor know so he can change them. I've also found with anti-depressants that they make you feel worse before you feel better. It kinda sucks. Well, best of luck to you and I hope you feel better soon, take care :hug:
     
  3. zhen.zhen

    zhen.zhen Guest

    thanks daisychain... i really hope i can get better... everytime i feel down i noe i tend to get very panicky and i will vent it all on my bf... i noe he's trying very hard to console me and talk to me... but i start my nonsense lyk asking for a break up and creating quarrels with him cos i juz dun feel good... and i noe he's tolerating... i noe tt my nonsense is causing him alot of pressure... i noe it, but when it comes, it comes... i just cant control myself for being to anxious and panicky and unreasonable and whatever u can tink of....
     
  4. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hello Zhen,
    Sometimes it takes a regiment of meds to help. I'm on four meds to control different things. And then my regular doctor has me on four or five meds him self. I'm a walking pharmacy.
    You might ask him for something to control your mood swings,it also helps your anger a little. Your boyfriend is a really good guy to stick by your side thru all of this.He probably has his thoughts why am I here, but he stays anyhow because he loves you.
    Are you seeing a regular doctor or a shrink? If it is a regular doctor you need him torefer you to a shrink because they have a better handle on mental illness. You may consider seeing a therapist also. She/he can teach you to cope with what is happening in your life. You can always bring your bf with you so he better understands what is needed on your part. Please take care and be patient. It takes a little time to get things straight where you feel half way normal again. Stay Strong!~Joseph~
     
Thread Status:
Not open for further replies.